I have lupus anticoagulant syndrome,I am on coumadin,inrs are inconsistant,should i be on any other meds to prevent clotting? can I develop clots even though I am on coumadin?I have many symtoms and history of blood clots in the ivc,femoral vein and lungs,I have been having pains in my neck that feel like it's in the vein,do I need to be concerned?
I to have had DVTs Clots in my lungs as well .. I am tested weekly do the fact that my inrs are never in the 2.5 to 3 range like they should be I will go from as low as a 1.1 to a 9.7 for no reason. I am a creature of habbit as to what I eat and do not add new meds.
You know your body best, trust in your instinct. if need keep a gernal so you and your doctor can go over it.
This is your life and is better to ask questions now instead of when you can't
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.